# SDR ASAA2024020747734

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 58,096 hours, 20,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL TEST, AFT LEFT SECTION BATTERY PACK DID NOT OPERATE CORRECTLY. GROUNDED - YES. REMOVED AND REPLACED M1673 BATTERY PACK ASSY EMERGENCY LIGHT OPERATIONAL CHECK GOOD REF WDM 33-51-14 P4 SHEET 1.
